Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Recovered from bell's palsy on right side of face, many pimples on same side and chest. Any medicine to cure ?

I ve had bell s palsy on right side of my face and now it has been almost one and a half month and Im better now but on the side effect I am having pimples on right side of my face in a large amount and on the chest .Kindly advice me some medicine or cream/gel to cure this pimples/ acne problem . Regards , AAAAA M-19-Pakistan
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
It's usual to give Prednisolone which is a steroid,in the course of Bell's palsy along with Anti virals. So it seems like you are having steroid induced acne,but nothing to worry about it will go away with time as you discontinue the medication after completing its course.
In the mean time you can apply Clinagel gel twice a day on the pimples and I am sure that it will help you a lot.
Thanks very much and all the best.
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor